# SDR AALA20120531010

- Difficulty date: May 31, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N625AA
- Make and model: Boeing 757223
- Aircraft serial: 24583
- Aircraft time: 68,254 hours, 24,368 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shuttle Valve
- Condition: Inoperative
- Location: Anti-Skid Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MIA - CREW REPORTED LOSS OF RIGHT HYDRAULIC SYSTEM QUANTITY FOLLOWED BY LOSS OF RIGHT HYDRAULIC SYSTEM PRESSURE.  EMERGENCY DECLARED FLIGHT LANDED MIA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT AND RIGHT ANTI SKID SHUTTLE VALVES.  SYSTEM GROUND CHECK NORMAL OPERATION.
